IJPAM: Volume 73, No. 1 (2011)
A FIRST ORDER NEUTRAL NONCONSTANT DELAY
IMPULSIVE DIFFERENTIAL EQUATIONS
WITH VARIABLE COEFFICIENTS
Department of Mathematics
Technical University of Sliven
8800, Sliven, BULGARIA
Abstract. In this paper we consider a first order neutral impulsive differential equation with variable coefficients and nonconstant delay. Sufficient conditions for oscillation of all solutions of such equations are found.
Received: July 4, 2011
AMS Subject Classification: 34A37, 34K11, 34K40, 34K45
Key Words and Phrases: oscillation, impulsive effect, neutral differential equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395